See Alike in...

Alike App

Browser

Metra

491d

Has anyone dealt with antipsychotics medication withdrawal symptoms?

Top reply
    • DitsyDiabetic

      491d

      Best to wean yourself off than to stop cold turkey. Also, never change your meds without talking to your doc! Don’t want anything bad to happen! Hope everything is ok, you can message me if you need support 💜

    • Beeble

      491d

      I didn't have mine for about a week and I felt like, absolutely wacky it felt to me like someone had just took a scrambler to my emotions (I take vraylar)

    • Metra

      491d

      I've been stuck in panic mode for the majority of 16 days.

    • SoxyWoxy

      491d

      I take several medications at high doses. It depends on how long it has been since I've taken my meds on how withdrawals go. If it was just waiting a little too long to take my morning meds after my night meds the day before, I have a killer headache for the majority of the day. If I miss it for a day or more, I'm nauseous (and I vomit), my head hurts, I get dizzy, I hallucinate (I take meds to prevent hallucinations during episodes of mania), and my symptoms come roaring back with a vengeance (my depression, anxiety, and everything with my bipolar) and then everyone around me is unhappy. My suggestion is to wean yourself off, but under the supervision of your doctor. Never, ever, EVER stop taking your meds without a doctor's okay (unless you are having an allergic reaction).

    • Tabatha

      491d

      It lasted a week and it worse at first

    • Metra

      491d

      I've already stopped taking it because it was causing higher anxiety. My doctor acted like since I was only on it 2 months I could just stop taking it. That was almost a month ago. I've been in hell now for over 2 weeks. It was better for a few days and now I feel worse again.

      • Jgrazia89

        490d

        @Metra Damn I’m so sorry 😥 😥 maybe request an emergency dose of something? I’ve had to do that before for the Benzos I take. I think it depends on the state you live in. Plus doctors don’t listen/pay attention a lot of the time. But that being said, I looked up how long it will take- says as long as 4 weeks. So, 2 more weeks max and you won’t need anything! Just try to hang in there dear 🙌

    • DitsyDiabetic

      491d

      Best to wean yourself off than to stop cold turkey. Also, never change your meds without talking to your doc! Don’t want anything bad to happen! Hope everything is ok, you can message me if you need support 💜

      • Jgrazia89

        491d

        @DitsyDiabetic exactly what I said!

        • DitsyDiabetic

          491d

          @Jgrazia89 sorry, didn’t mean to steal from you lol. I read your comment now, i can delete mine if you wish

    • Jgrazia89

      491d

      I’ve taken them (seroquel).. I kind of just weened off on my own. 3/4 of original dose for about 2 weeks.. then 1/2.. then 1/4 etc until I didn’t need them anymore. I would recommend speaking with your prescriber before doing this.. don’t just stop cold turkey. It’s not worth it!! Best wishes 💕

    • Tabatha

      491d

      Yeah it is not fun

      • Metra

        491d

        @Tabatha how long did yours last and did it get better then worse again?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion